# SDR AALA20130605006

- Difficulty date: June 5, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N970AN
- Make and model: Boeing 737823
- Aircraft serial: 30096
- Aircraft time: 36,194 hours, 14,947 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55068
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS AREAS ON CABIN FLOORBEAM UPPER SURFACE FROM BODY STA 986.5, RT AND LT BUTTLINES 45 AND WATERLINE 208 CORRODED.  ACCOMPLISHED NESTED ANGLE REPAIR IAW EA B737-53-030073.
